# SDR A6WA201643956

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 32,748 hours, 31,371 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FOR SMOKE COMING FROM BRAKE BTMS READS 8, 7, 5, 6.
